# SDR AALA20180128004

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 58,544 hours, 15,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22687
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 27D TO 36D EMERGENCY LIGHTS,  EXIT SIGNS AT THE R4 AND L4 DOORS,  AND THE AFT R4 DOOR EXTERNAL EMERGENCY LIGHT WERE INOPERATIVE.  REPLACED THE BATTERY PACK IAW MM 33-51-07.
